# SDR SWAA2017080715465

- Difficulty date: July 27, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM SUPPORT ANGLE CORRODED.   R & R THE SUPPORT ANGLE IAW SRM & DWG.
